# SDR UPS205607

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Forging
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED WHILE WORKING FUSELAGE CUST NR 433165, FOUND A CRACK ON THE BS 950 FORGING AT THE FWD SIDE OF PRESSURE WEB ATTACH FITTING.  DRILLED CRACK AND VERIFIED CRACK CONTAINMENT, INSTALLED NEW FITTING AND REPAIRED IAW EO 96-2098.
